# SDR DALA1148369015

- Difficulty date: August 12, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9953016U30
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE AT FUSELAGE SKIN AND FRAME AT STA 1429 BETWEEN LONGERON 1 AND LONGERON 2R.  C/W AT SAA/SAT DURING HMV ON N/R 185707 W/O 88407000001.
